I will be having this procedure done on a monthly basis to encourage collegan and a healthier looking skin. I have used fillers and botox for over ten years and feel the need for an additioal treatment to look younger then my 50 years. I have used retin a as a night creme for several years . I have been told not to tan prior to the procedure and afterwards - should I stop using the retin a as well?I am fit and not overweight nor have I ever been.
Laser Skin Tightening. Should I Stop Tanning and Using Retin-A?
Doctor Answers (1)
Avoid Tanning and Retin-A Before Laser Treatments
I always recommend to my patients that they avoid the sun and stop using topical Retin-A for at least a few days prior to having laser treatments. It is also very important to avoid the sun for several days to a week after the treatment. Tanning is terrible for you skin long-term and significantly increases your risk of developing skin cancer. So I would encourage you to stop tanning all together.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.